×

zbMATH — the first resource for mathematics

Simple derivations of higher degree in two variables. (Ukrainian, English) Zbl 1224.33008
Ukr. Mat. Zh. 61, No. 4, 568-571 (2009); translation in Ukr. Math. J. 61, No. 4, 682-686 (2009).
Summary: We present a new class of simple derivations of arbitrary degree in the ring of polynomials in two variables.

MSC:
33C50 Orthogonal polynomials and functions in several variables expressible in terms of special functions in one variable
PDF BibTeX XML Cite
Full Text: DOI